# SDR COMA0260723

- Difficulty date: December 17, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 22,255 hours, 21,178 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Control Box
- Part number: 20035008067
- Part serial: A0156
- Condition: Malfunctioned
- Location: Avionics
- Part time: 20,073 hours, 19,374 cycles
- Stage of operation: CL
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5393 ANTI ICE DUCT WARNING.REPLACED THE BLEED AIR LEAK CONTROL UNIT.
